Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 337, Number 2

All articles in this issue are freely accessible.

Ergodic theory for Markov fibred systems and parabolic rational maps
Jon Aaronson, Manfred Denker and Mariusz Urbański.
Trans. Amer. Math. Soc. 337 (1993), 495-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1107025
On the Cauchy problem for reaction-diffusion equations
Xuefeng Wang.
Trans. Amer. Math. Soc. 337 (1993), 549-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153016
The Alexander and Markov theorems via diagrams for links in $3$-manifolds
Paul A. Sundheim.
Trans. Amer. Math. Soc. 337 (1993), 591-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179401
Baire class $1$ selectors for upper semicontinuous set-valued maps
V. V. Srivatsa.
Trans. Amer. Math. Soc. 337 (1993), 609-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140919
Applying coordinate products to the topological identification of normed spaces
Robert Cauty and Tadeusz Dobrowolski.
Trans. Amer. Math. Soc. 337 (1993), 625-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1210952
Chebyshev type estimates for Beurling generalized prime numbers. II
Wen-Bin Zhang.
Trans. Amer. Math. Soc. 337 (1993), 651-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112550
Computing the equations of a variety
Michela Brundu and Mike Stillman.
Trans. Amer. Math. Soc. 337 (1993), 677-690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091704
Varieties of topological geometries
Hansjoachim Groh.
Trans. Amer. Math. Soc. 337 (1993), 691-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1117218
The structure of random partitions of large integers
Bert Fristedt.
Trans. Amer. Math. Soc. 337 (1993), 703-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094553
A generalization of the Airy integral for $f”-z^{n}f=0$
Gary G. Gundersen and Enid M. Steinbart.
Trans. Amer. Math. Soc. 337 (1993), 737-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149123
Kloosterman sums for Chevalley groups
Romuald Dąbrowski.
Trans. Amer. Math. Soc. 337 (1993), 757-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102221
The finite part of singular integrals in several complex variables
Xiaoqin Wang.
Trans. Amer. Math. Soc. 337 (1993), 771-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120777
Totally monotone functions with applications to the Bergman space
B. Korenblum, R. O’Neil, K. Richards and K. Zhu.
Trans. Amer. Math. Soc. 337 (1993), 795-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1118827
Computing the Mordell-Weil rank of Jacobians of curves of genus two
Daniel M. Gordon and David Grant.
Trans. Amer. Math. Soc. 337 (1993), 807-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094558
A subcategory of TOP
Alan Dow and Stephen Watson.
Trans. Amer. Math. Soc. 337 (1993), 825-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097165
$T1$ theorems for Besov and Triebel-Lizorkin spaces
Y.-S. Han and Steve Hofmann.
Trans. Amer. Math. Soc. 337 (1993), 839-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097168
Quantitative rectifiability and Lipschitz mappings
Guy David and Stephen Semmes.
Trans. Amer. Math. Soc. 337 (1993), 855-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132876
Combinatorics of triangulations of $3$-manifolds
Feng Luo and Richard Stong.
Trans. Amer. Math. Soc. 337 (1993), 891-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134759
A structural criterion for the existence of infinite central $Λ(p)$ sets
Kathryn E. Hare and David C. Wilson.
Trans. Amer. Math. Soc. 337 (1993), 907-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157613
On the existence and uniqueness of solutions of Möbius equations
Xingwang Xu.
Trans. Amer. Math. Soc. 337 (1993), 927-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1148047
Higher-dimensional analogues of Fuchsian subgroups of $PSL(2,\germ o)$
L. Ya. Vulakh.
Trans. Amer. Math. Soc. 337 (1993), 947-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145965
Rational orbits on three-symmetric products of abelian varieties
A. Alzati and G. P. Pirola.
Trans. Amer. Math. Soc. 337 (1993), 965-980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106186
New invariant Einstein metrics on generalized flag manifolds
Andreas Arvanitoyeorgos.
Trans. Amer. Math. Soc. 337 (1993), 981-995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097162